# SDR HALA0700350

- Difficulty date: August 21, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 17,358 hours, 3,352 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Valve
- Part number: 97980612
- Part serial: 3115
- Condition: Stuck
- Location: Apu
- Part time: 15,194 hours, 3,005 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB, APU HAD AUTO SHUT DOWN FAULT LT ILLUMINATED.  F/A HEARD UNUSUAL NOISE BEHIND AFT GALLEY.  FOUND SURGE VALVE STUCK IN CLOSED POSITION REMOVED AND REPLACED SURGE CONTROL VALVE PER AMM 49-53-01, OPS CK OK.  NO FAULTS NOTED APU OK TO CONTINUE.
